# SDR DALA13048733129

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 32,876 hours, 17,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 13 INOPERATIVE.  WIRE HARNESS PULLED APART UNDER SEAT.  TERMINATED WIRE HARNESS IAW ESPM 20-44.  OK FOR SERVICE.  OPS CHECKED OK.
